• Motherof two Motherof two
    November 11, 2009
    What causes or helps tiny red bumps on the skin?
    Motherof two Motherof two
    November 11, 2009

    My son has tiny red bumps and some skin colored bumps all over his chest, stomach, back and neck.  The skin colored ones are on his face.  I have tried allergy medicines, but they have not gone away.  They just keep spreading.  It doesn't seem to bother him and doesn't itch, but it concerns me.  I have washed his sheets and clothes over and over again in sensitive skin detergent.  He has had this for a total of a week, so I thought it might be viral, but no one else in our family has this.  He is six years old.  Do you have any help?

    READ MORE

FROM OUR EXPERTS


FROM OUR COMMUNITY

  • mamalis December 28, 2009
    mamalis
    December 28, 2009

    Hi. I'm sorry to say I dont have an answer. I saw your post because my SIX year old boy has the SAME thing! His torso, butt, and legs are filled with these tiny bumps. They don't itch either, but are distressing to see!! I hope someone can help us! thank you.

    READ MORE
    • SGoodOne
      July 05, 2011
      SGoodOne
      July 05, 2011

      My two sons, ages 8 and 11, both have the same thing you two are describing. They have skin-colored tiny little bumps all over their stomachs, backs, faces, arms, and legs that do not itch and have no other accompanying symptoms. I am getting worried about them because they have had them for three days now, but I can't really afford to take them to the doctor! Would love to know what they have.

      READ MORE
    Click here to login before answering a question
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.